# SDR ABXA20221123139

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 85,498 hours, 25,924 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Isolation Valve
- Condition: Stuck
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L ISLN VALVE SWITCH STUCK IN OPEN POSITION. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED THE LEFT ISOLATION VALVE SWITCH IAW MWL 36-11-6. MAINTENANCE PROCEDURES COMPLIED WITH AND PLACARD INSTALLED. AIRCRAFT RETURNED TO SERVICE.
